Invariant means on vector valued functions I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 717-727
@article{ASNSP_1973_3_27_4_717_0,
     author = {Husain, T. and Wong, James C. S.},
     title = {Invariant means on vector valued functions I},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {717-727},
     zbl = {0317.43005},
     mrnumber = {410261},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_717_0}
}
Husain, T.; Wong, James C. S. Invariant means on vector valued functions I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 717-727. http://www.numdam.org/item/ASNSP_1973_3_27_4_717_0/

[1] M.M. Day, Amenable semigroups, Illinois J. Math. 1 (1957) 509-544. | MR 92128 | Zbl 0078.29402

[2] J. Dixmier, Les moyennes invariantes dans les semi-groupes et leur applications, Acta Sci. Math. (Szeged) 12 (1950) 213-227. | MR 37470 | Zbl 0037.15501

[3] E. Granirer and Anthony Lau, A characterisation of locally compact amenable groups, (to appear in Illinois J. Math.). | MR 277667

[4] T. Mitchell, Constant functions and left invariant means on semi-groups, Trans. Amer. Math. Soc. 119 (1965) 244-261. | MR 193523 | Zbl 0146.12005

[5] T. Mitchell, Function algebras, means and fixed points, Trans. Amer. Math. Soc. 130 (1968) 117-126. | MR 217577 | Zbl 0179.21101

[6] I. Namioka, On certain actions of semigroups on L-spaces, Studia Math. Soc. 29 (1967) 63-77. | MR 223863 | Zbl 0232.22009

[7] R.R. Phelps, Extreme positive operators and homomorphism, Trans. Amer. Math. Soc. 108 (1963) 265-274. | MR 156224 | Zbl 0119.10702

[8] C.R. Rao, Invariant means on spaces of continuous or measurable functions, Trans. Amer. Math. Soc. 114 (1965) 187-196. | MR 174938 | Zbl 0139.30901

[9] A.P. Robertson and W.J. Robertson, Topological vector spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 53, Cambridge University Press, 1964. | MR 162118 | Zbl 0123.30202

[10] James C.S. Wong, Topologically stationary lacally compact groups and amenability, Trans. Amer. Math. Soc. 144 (1969) 351-363. | MR 249536 | Zbl 0202.02802